# SDR 98ZZZX613

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Ws 56-65-75
- Part time: 8,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EVENT 1 INSPECTION, 3 RIBS ON THE LEFT INBOARD WING AT STA 56.00, STA 65.50, AND STA 75.50 AND ONE ON THE RIGHT AT STA 65.50 WERE FOUND CRACKED ON THE FORWARD RIVET WHERE THE STRINGER IS ATTACHED.  THE CRACK WENT FROM THE RIVET HOLE FORWARD TO THE EDGE OF THE RIB.  SUBMITTER STATED CAUSE IS UNKNOWN, BUT SUSPECT IT IS DUE TO FLEXING OF THE WING.  REPAIRED BY INSTALLING A DOUBLER.
